Ok well I've had eczema all my life and on my face about a year. On my face i mainly use moisturising creams and a light steroid cream (Hydrocortisone ointment 0.5%) for when flareups occur. Now on the mustache line it used to get really red, itchy and dry so I used the hydro cream on it morning and night since i can remember. It isn't as itchy and dry anymore but the redness is always there. The cream doesnt seem to get rid of it and leaving it only causes it to get worse, it just wont go away. Is there any way i can get rid of it? And why is it doing this?
On my cheeks where i have eczema, i use the moisturising cream and the hydro ointment as i said before. But I've started getting spots there that are under the skin and have no heads. I've tried using spot cream but that aggrivates my eczema quite alot and the eczema cream only seems to aggrivate the spots. Is there anything i can use for these spots without irritating my eczema too much? How do you git rid of these spots under the skin?
You have probably been told that the only treatment for eczema is steroids. But they cause the problems your experiencing. Have you ever experimented with your diet. The immune system is in your digestive tract and if you do not digest food properly your immune system screws things up.
I know quite a few people who started taking probiotics and changed there diet to prebiotic foods and stayed away from processed foods. They experienced drastic changes in the severity and duration of eczema. They didn't need anything other than moisturizer after bathing. They also had it there whole life.
Read a book probiotics the new revolution.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.